Table of Contents
Chinese Journal of Mathematics
Volume 2015, Article ID 358936, 8 pages
http://dx.doi.org/10.1155/2015/358936
Research Article

On the Stochastic Stability and Boundedness of Solutions for Stochastic Delay Differential Equation of the Second Order

1Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt
2Department of Mathematics, Faculty of Science, Assiut University, New Valley Branch, Al Khargah, New Valley 72111, Egypt

Received 23 November 2014; Revised 18 March 2015; Accepted 19 March 2015

Academic Editor: Zhen-Lai Han

Copyright © 2015 A. M. A. Abou-El-Ela et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud, and R. O. A. Taie, “On the Stochastic Stability and Boundedness of Solutions for Stochastic Delay Differential Equation of the Second Order,” Chinese Journal of Mathematics, vol. 2015, Article ID 358936, 8 pages, 2015. https://doi.org/10.1155/2015/358936.